×

Found 2,774 Documents (Results 1–100)

100
MathJax

A survey of the theory of mixed joint universality for zeta-functions. (English) Zbl 07505763

Kurşungöz, Kağan (ed.) et al., Number theory. Proceedings of the Journées Arithmétiques, 2019, XXXI, Istanbul University, Turkey, July 1–5, 2019. De Gruyter Proceedings in Mathematics. Berlin: De Gruyter. 47-59 (2022).
MSC:  11M06 11M41 11M35
PDF BibTeX XML Cite
Full Text: DOI

Note on the value distribution of the derivative of the Dirichlet L-functions at its a-points. (English) Zbl 07505762

Kurşungöz, Kağan (ed.) et al., Number theory. Proceedings of the Journées Arithmétiques, 2019, XXXI, Istanbul University, Turkey, July 1–5, 2019. De Gruyter Proceedings in Mathematics. Berlin: De Gruyter. 35-45 (2022).
MSC:  11M06 11M26 11M36
PDF BibTeX XML Cite
Full Text: DOI

The critical exponent for semilinear \(\sigma \)-evolution equations with a strong non-effective damping. (English) Zbl 1481.35040

PDF BibTeX XML Cite
Full Text: DOI arXiv

On high-precision \(L^\infty \)-stable IMEX schemes for scalar hyperbolic multi-scale equations. (English) Zbl 1482.65150

Muñoz-Ruiz, María Luz (ed.) et al., Recent advances in numerical methods for hyperbolic PDE systems. NumHyp 2019. Selected papers based on the presentations at the 6th international conference on numerical methods for hyperbolic problems, Málaga, Spain, June 17–21, 2019. Cham: Springer. SEMA SIMAI Springer Ser. 28, 79-94 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Existence of a renormalized solution of a parabolic problem in anisotropic Sobolev-Orlicz spaces. (English. Russian original) Zbl 1473.35333

J. Math. Sci., New York 258, No. 1, 37-64 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 39-64 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software